About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 624352, 5 pages
http://dx.doi.org/10.1155/2013/624352
Research Article

A Lotka-Volterra Competition Model with Cross-Diffusion

Department of Mathematics, Southeast University, Nanjing 210018, China

Received 9 October 2012; Revised 24 January 2013; Accepted 29 January 2013

Academic Editor: Lan Xu

Copyright © 2013 Wenyan Chen and Ya Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Lou and W.-M. Ni, “Diffusion, self-diffusion and cross-diffusion,” Journal of Differential Equations, vol. 131, no. 1, pp. 79–131, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Z. Ling and M. Pedersen, “Coexistence of two species in a strongly coupled cooperative model,” Mathematical and Computer Modelling, vol. 45, no. 3-4, pp. 371–377, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Lou and W.-M. Ni, “Diffusion vs cross-diffusion: an elliptic approach,” Journal of Differential Equations, vol. 154, no. 1, pp. 157–190, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. V. Pao, “Strongly coupled elliptic systems and applications to Lotka-Volterra models with cross-diffusion,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 60, no. 7, pp. 1197–1217, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Ko and K. Ryu, “On a predator-prey system with cross diffusion representing the tendency of predators in the presence of prey species,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1133–1142, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Leung, “Equilibria and stabilities for competing-species reaction-diffusion equations with Dirichlet boundary data,” Journal of Mathematical Analysis and Applications, vol. 73, no. 1, pp. 204–218, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. Lakoš, “Existence of steady-state solutions for a one-predator—two-prey system,” SIAM Journal on Mathematical Analysis, vol. 21, no. 3, pp. 647–659, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Li, “Coexistence theorems of steady states for predator-prey interacting systems,” Transactions of the American Mathematical Society, vol. 305, no. 1, pp. 143–166, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum Press, New York, NY, USA, 1992. View at MathSciNet